# SDR X9KA2019071700001

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N605BX
- Make and model: Lear 45LEAR
- Aircraft serial: 452004
- Aircraft time: 6,756 hours, 5,513 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: M834612904
- Condition: Torn
- Location: Hydraulic Sys
- Part time: 522 hours, 536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING STRAIGHT AND LEVEL FLIGHT THE CREW RECEIVED AN ADVISORY MESSAGE THAT HYDRAULIC QUANTITY WAS LOW. SHORTLY AFTER THAT THE CREW NOTICED THAT THE HYDRAULIC SYSTEM PRESSURE STARTED DECLINING AND RECEIVED A LOW HYDRAULIC PRESSURE ANNUNCIATION. THE CREW DIVERTED TO THE CLOSEST AIRPORT AND USED THE LANDING GEAR FREEFALL EXTENSION METHOD AND EMERGENCY BRAKING WHEN ON THE GROUND. DURING VISUAL INSPECTION OF THE MAIN HYDRAULIC SYSTEM BY MAINTENANCE PERSONNEL A LEAK WAS DISCOVERED AT A UNION THAT UTILIZES A PACKING. WHEN UNION WAS DISASSEMBLED THE PACKING WAS FOUND TO BE TORN. A NEW PACKING WAS INSTALLED IN ACCORDANCE WITH THE MANUFACTURES PARTS MANUAL. THE UNION WAS REASSEMBLED. THE MAIN HYDRAULIC SYSTEM FILTERS WERE INSPECTED FOR CONTAMINATION WITH NONE FOUND. THE HYDRAULIC SYSTEM WAS THEN SERVICED AND FUNCTION TESTED IN ACCORDANCE WITH THE MANUFACTURES MAINTENANCE MANUAL. NO FURTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
